# SDR AALA201803029007

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 50,708 hours, 29,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: Frames 16-29
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK ON LEFT UPPER FORWARD INBOARD DOOR STOP FITTING LOCATED BETWEEN FR 16 AND FR 29. REPLACED DOOR STOP FITTING PER DRAWING D53112300 AND EA 277935.
